# SDR HNAA2010063000160

- Difficulty date: June 7, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 59,714 hours, 67,334 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Missing
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WOW CAUTION LIGHT ILLUMINATED AFTER GEAR RETRACTION AND REMAINED ILLUMINATED FOR REST OF FLIGHT.  REPLACED MISSING TARGET IN NLG TRAIL ARM IAW 32-20-01. OPS CHECKED GOOD.
